• burps/hiccups

    Asked by ogtxaggiemom on Thursday, April 18, 2013


    Husband just had first round of new chemo on tuesday and yesterday he would get hiccups/burps that were huge and one right after another for hours at a time...is this a side effect? His acid reflex is bad but this is awful and he is taking huge dosages of two different reflex medicines.

    2 Answers from the Community

    • MelMom's Avatar

      I can't remember who it was, but someone here had that exact thing. I do remember there being some suggestions for it. Try typing hiccups into the search bar at the top of the questions page and see if you get that post to come up for you.

      over 3 years ago
    • carm's Avatar

      There is nothing worse than intractible hiccups, and nothing works better than Thorazine. You need to alert his doctor so that he can get a prescription or go into an ER and get a one time IM injection of Thorazine. The problem with hiccups is that they reset your cardiac rhythm so it is best to get it taken care of and Thorazine always works. Best of luck, Carm RN.

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more esophagus (esophageal) cancer questions.  Also, don't forget to check out our Esophagus (Esophageal) Cancer page.